# SDR AALA20004015

- Difficulty date: March 7, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CARGO DOOR CUT OUT LOWER CHORD HAD CORROSION BLENDED BEYOND SRM LIMITS AT STATION 568.  REQUEST ENGINEERING APPROVAL TO CONTINUE AS IS.  BYE CHECK FOR CRACKS.  BLEND OUT CORROSINO AND DYE CHECK TO ENSURE CRACK FREE.  REFINISH THE BLENDED AREA PER SRM.  IT IS ACCEPTABLE FOR RETURNED SERVICE WITH NOTED CONDITION.  (M)
